# SDR 2017FA0000243

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: General aviation
- Aircraft: N378ES
- Make and model: Cessna 182S
- Aircraft serial: 18280013
- Aircraft time: 2,240 hours
- Engine: Lyc IO540AB1A5
- Engine time: 2,240 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 18D23136
- Condition: Failed
- Location: Crankshaft
- Part time: 890 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER REMOVAL OF THE CYLINDER, FOUND THAT THE CRANKSHAFT MAIN BEARINGS FROM THE NR 6 CYLINDER WERE CRUSHED AND PARTS OF THEM MISSING, LATER FOUND THE REMAINING PIECES OF BEARING MATERIAL AND PIECES OF THE CONNECTING ROD END CAP, NUTS AND BOLTS IN THE OIL SUMP. THE CRANK LOB WAS FOUND DISCOLORED AND DAMAGED FROM POSSIBLE OIL STARVATION AND HEAT.
